Translator Disclaimer
2004 Smith theory for algebraic varieties
Peter Symonds
Algebr. Geom. Topol. 4(1): 121-131 (2004). DOI: 10.2140/agt.2004.4.121

Abstract

We show how an approach to Smith Theory about group actions on CW–complexes using Bredon cohomology can be adapted to work for algebraic varieties.

Citation

Download Citation

Peter Symonds. "Smith theory for algebraic varieties." Algebr. Geom. Topol. 4 (1) 121 - 131, 2004. https://doi.org/10.2140/agt.2004.4.121

Information

Received: 19 December 2002; Revised: 5 March 2004; Accepted: 15 March 2004; Published: 2004
First available in Project Euclid: 21 December 2017

zbMATH: 1069.57020
MathSciNet: MR2059185
Digital Object Identifier: 10.2140/agt.2004.4.121

Subjects:
Primary: 57S17
Secondary: 14F20

Rights: Copyright © 2004 Mathematical Sciences Publishers

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.4 • No. 1 • 2004
MSP
Back to Top